MathSciNet Relay Station
MathSciNet bibliographic data
MR597752 35H05 (35N15)
Métivier, Guy Analytic hypoellipticity for operators with multiple characteristics. Comm. Partial Differential Equations 6 (1981), no. 1, 1–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement